Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pain in lower pelvis. Cause of Blackish green bowel movements?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Cause of Blackish green bowel movements with red tinge and increased flatulence and burping
As well as stomach gurgling - pain on lower right side above pelvis and associated lower back pain
Also decreased urine production - I presume due to alcohol dehydration and other impactors
Recently started reduction of alcohol et al and ingestion of milk thistle seems to be assistive to increased urination
Posted Thu, 1 Aug 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 1 hour later

You had not mentioned the duration of symptoms and if a doctor's opinion is already taken or not? Are you on any medications?

I could think of the following conditions in your case:
1) Alcoholic Hepatitis
2) Gall stones
3) Malabsorption syndrome

I suggest you to XXXXXXX a local GP for a complete diagnosis after investigation. You require some blood tests and urine tests along with Ultrasound of the abdomen. It is better not to waste time and head towards doctor's appointment.

IT is a good move to reduce the consumption of alcohol realizing the impact, I however recommend complete abstinence.

Let me know if you have further concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor